# SDR CA050209001

- Difficulty date: February 2, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND AT FS280 (MAINLY RT SECTION) AND CRACKS AT LBL/RBL  9.0 AT FLOORBEAM ATTACHMENT FITTING.  REPAIR TO BE PERFORMED USING GENERIC REPAIR ENGINEERING ORDERS (GEN REOS) 670-53-11-045, -046,-047, -052 AND IS MODSUM IS670531100026.
